# SDR FDEA202503240493

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,743 hours, 26,996 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: AD321431
- Part serial: 279524
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, L1 DOOR AUDIBLE SLIDE WARNING. CONFIRMED  HANDLE IN FULLY DOWN POSITION AND ATTEMPTED TO  REARM, BUT WARNING HORN PERSISTED.  WHILE T/S REF TSM 52-73-00, FOUND ASPSU BATTERY #2  WITH RED FAULT LIGHT. REMOVED AND REPLACED BATTERY  REF AMM 52-73-18-04. TEST REF AMM 52-73-00-05-01  TEST GOOD AND A/C IS OK FOR SERVICE.   REMOVED BATTERY PACK
